Adverse Reaction to Topical Testosterone
Apr 1, 2002
My doctor had prescribed a topical testosterone product for me as my free testosterone levels were low. Shortly there after I broke out in hives and acne. Well, I stopped the testosterone a week and a half ago and the acne is going away but, the hives are not. What in the world could be the problem and how do I get rid of the hives? I've used benedril and other over the counter antihistimines but they don't work. Thank you for taking the time to look into this for me.
Response from Dr. Boyle
You may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you should discuss these alternatives with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Unprotected Sex Can You Take An Hiv Test?
- Why Does Uganda Have Lower Rates Of Hiv/aids Infections When Compared To Other Sub-saharan African Countries?
- Getting Rid Of Lactic Acidosis
- How Do You Cure Gynecomastia?
- Can You Get AIDS From Touching Used Condom?
- Can You Get HIV From Sharing A Shower?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.